News World News

Thursday 8 December 2016

Jordy Hurdes posts heartbreaking video of effects of ecstasy in warning to others

20-year-old Australian man posts a video of his muscle spasms and stutter caused by ecstasy in a warning to others

Published 24/11/2015 | 12:41

Jordy Hurdes almost died after taking a bad ecstacy pill and has now posted a video asking for others to “say no to drugs".

  • Go To

He posted a Facebook status on Saturday while he was still in hospital recovering saying "I myself am lucky to be alive now".

Following his written post, Jordy uploaded a video to show to others the physical damage the drugs had caused.

In the video Jordy looks into the camera and says, "It’s a waiting game at the moment to see whether I’ll have permanent jerking like I do now, and with my stutter I’m not sure it will get better any time soon.

"But just, please guys, don’t get sucked in. It all seems like fun and games and a cheap $25 pill - but it’s not worth it”.

So as some of you may have seen I have been in hospital for the past few days. This isn't a sympathy post, but a post of...

Posted by Jordy Hurdes on Saturday, November 21, 2015

Telegraph.co.uk

Read More

Promoted articles

Editors Choice

Also in World News